# SDR ASAA0640411

- Difficulty date: April 10, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Aircraft time: 43,500 hours, 24,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 507945299
- Condition: Ground Damage
- Location: Bs 315
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND L1 UPPER FWD HINGE CUTOUT HAS TORN SKIN FROM JETWAY DAMAGE.  INSTALLED REPAIR DOUBLER PER SRM 52 00 01 REPAIR 2.
